# SDR AALA201712159042

- Difficulty date: December 13, 2017
- Submitted: December 15, 2017
- Operation: Air carrier
- Aircraft: N751AN
- Make and model: Boeing 777223
- Aircraft serial: 30798
- Aircraft time: 67,126 hours, 8,580 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED. EMERGENCY LIGHTS SWITCH: SPRING CAME OUT DURING SHUTDOWN. REPLACED EMERGENCY LIGHT SWITCH PER AMM 30-41-02. OPERATIONS CHECKS NORMAL.
